On some Gronwall type inequalities involving iterated integrals

Full text for this resource is not available from the Research Repository.

Cho, Yeol Je, Dragomir, Sever S ORCID: 0000-0003-2902-6805 and Kim, Young-Ho (2011) On some Gronwall type inequalities involving iterated integrals. Mathematical Inequalities and Applications, 14 (3). pp. 605-620. ISSN 1331-4343


In this paper we consider simple inequalities involving iterated integrals in the inequality (1.1) for functions when the function u in the both side of the inequality (1.1) are replaced by the function w(u) and ϕ (u) for some functions w,ϕ and provide some retarded integral inequalities involving iterated integrals. Some applications are also given to illustrate the usefulness of our results.

Dimensions Badge

Altmetric Badge

Item type Article
URI https://vuir.vu.edu.au/id/eprint/7644
DOI 10.7153/mia-14-52
Official URL http://mia.ele-math.com/14-52/On-some-Gronwall-typ...
Subjects Historical > Faculty/School/Research Centre/Department > School of Engineering and Science
Historical > FOR Classification > 0102 Applied Mathematics
Historical > SEO Classification > 970101 Expanding Knowledge in the Mathematical Sciences
Keywords ResPubID22871, Gronwall-Bellman inequalities, retarded integral inequalities, iterated integrals, integro-differential equation
Citations in Scopus 1 - View on Scopus
Download/View statistics View download statistics for this item

Search Google Scholar

Repository staff login